MathSciNet Relay Station
MathSciNet bibliographic data
MR1676736 (2000g:52023) 52C35 (20F55)
Barcelo, Hélène; Ihrig, Edwin Lattices of parabolic subgroups in connection with hyperplane arrangements. J. Algebraic Combin. 9 (1999), no. 1, 5–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement